MathSciNet Relay Station
MathSciNet bibliographic data
MR1404975 11J82 (11M06)
Rhin, Georges; Viola, Carlo On a permutation group related to $\zeta(2)$. Acta Arith. 77 (1996), no. 1, 23–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement